MAUDE Adverse Event Report: RESPIRONICS, INC GARBIN I; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC GARBIN I; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1058180
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a failure of the ventilator's sensor board occurred.The device was not in patient use.The ventilator was returned to the manufacturer for evaluation and the customer's complaint was confirmed.The device's sensor board was replaced to address the issue.

Brand Name
GARBIN I
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC
1001 murry ridge lane
murrysville PA 15668
MDR Report Key7269661
Report Number2518422-2018-00368
Device Sequence Number1847379
Product Code CBK
UDI-Device Identifier00606959026483
UDI-Public00606959026483
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1058180
Device Catalogue Number1058180
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2018
Initial Report FDA Received Date02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1